EconPapers    
Economics at your fingertips  
 

Multiplicity of Positive Solutions for a - -Laplacian Type Equation with Critical Nonlinearities

Tsing-San Hsu and Huei-Li Lin

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We study the effect of the coefficient of the critical nonlinearity on the number of positive solutions for a - -Laplacian equation. Under suitable assumptions for and , we should prove that for sufficiently small , there exist at least positive solutions of the following - -Laplacian equation, , where is a bounded smooth domain, , , is the critical Sobolev exponent, and is the -Laplacian of .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/829069.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/829069.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:829069

DOI: 10.1155/2014/829069

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:829069